Skip to main content
Log in

L p-Equivalence of impulsive equations

  • Published:
International Journal of Theoretical Physics Aims and scope Submit manuscript


By means of a modification of Schauder's theorem, sufficient conditions for theL p -equivalence of impulsive nonlinear differential equations are found.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  • Haščák, A. and Švec, M. (1982). Integral equivalence of two systems of differential equations,Czechoslovak Mathematics Journal, 423–436.

  • Hille, E., and Phillips, R. (1957).Functional Analysis and Semi-groups, American Mathematical Society.

  • Krasnosel'skii, M. A., and Zabreiko, P. P. (1984).Geometrical Methods of Nonlinear Analysis, Springer-Verlag, Berlin.

    Google Scholar 

  • Marlin, J. A., and Struble, R. A. (1969). Asymptotic equivalence of nonlinear systems,Journal of Differential Equations,6, 578–596.

    Google Scholar 

  • Mil'man, V. D., and Myshkis, A. D. (1960). On the stability of motion in the presence of impulses,Siberian Mathematics Journal,1, 223–237 (in Russian).

    Google Scholar 

  • Mil'man, V. D., and Myshkis, A. D. (1963).Random Pulses in Linear Dynamical Systems, pp. 64–81, Academy of Sciences of the UkSSR, Kiev (in Russian).

    Google Scholar 

  • Samoilenko, A. M., and Perestyuk, N. A. (1987).Differential Equations with Impulse Effect, p. 287, Viśća Škola, Kiev (in Russian).

    Google Scholar 

  • Simeonov, P. S., and Bainov, D. D. (1984). Asymptotic equivalence of ordinary and functional-differential equations,Mathematical Reports Toyama University,7, 19–40.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Bainov, D.D., Kostadinov, S.I. & Zabreiko, P.P. L p-Equivalence of impulsive equations. Int J Theor Phys 27, 1411–1424 (1988).

Download citation

  • Received:

  • Issue Date:

  • DOI: